Jump to content

Photo

Long Term Effects Of The Regimen

long term effects the regimen

This topic has been archived. This means that you cannot reply to this topic.
8 replies to this topic

#1 Jekester

Jekester

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 210
    Likes: 4
About Me
  • Joined: 08-November 12

Posted 02 January 2013 - 12:48 AM

I haven't started the regimen yet and have always defiantly wanted to start it. However, I've been reading and looking around a lot on the forums, and I've noticed people have had some issues. And honestly, it has sort of made me stumped and frustrated as to wether I should even do it.

People are saying they get dermatitis after a few years, or they start breaking out even worse after a few years or there face goes different colours, causes them to have burnt face after months of use or other things.

Can someone please reassure me there are no long term, or permanent skin affects of using this regimen and fill me on what is likely to happen and what not.

Especially if in some cases, makes acne worse for the long run, say if you were meant to grow out of acne, at age 20, and you started the regimen when you were 18, you got clear from the regimen and kept using it until you were 20, and then you stopped using it, would you still break out? what I mean is would this regimen prolong acne?

Questions like this I really need answered. Thanks.

And premature ageing, 1. is that true bp does that? 2. is it permanent? 3. how long would you have to use it for to do that?

Edited by Jekester, 02 January 2013 - 12:51 AM.


#2 Aubreyj1722

Aubreyj1722

    Junior Member

  • Members
  • Posts & Likes
    Posts: 86
    Gallery Images: 16
    Likes: 17
About Me
  • Joined: 29-December 12

Achievements

     

Posted 02 January 2013 - 01:53 PM

Everyone is different. You really just have to try it for yourself. I'm on week 4 and still have breakouts, but I'm still going through with it. Patience is a must. You can't just go off of what everyone else says. For example, I'm sure you've seen Proactiv commercials and seen all the perfect faces. I tried it 3 times and the last time, I literally burnt my face! You should try the regimen for yourself. Good luck!

#3 Bay412

Bay412

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 1
About Me
  • Joined: 13-July 08

Posted 02 January 2013 - 11:53 PM

I've used the regimen for the past 3.5+ years with great results, but recently has developed sensitivity to it (dermatitis). My face was dry while using the treatment. I'm currently looking for a BP-free acne treatment alternative.

#4 Luminareo

Luminareo

    Junior Member

  • Members
  • Posts & Likes
    Posts: 51
    Likes: 11
About Me
  • Joined: 21-June 12

Posted 03 January 2013 - 10:39 PM

Dan should start collecting data on regimen followers, because you are correct. These questions do not have macro scale answers. Accelerated skin aging, potential prolongation of symptoms, and resurgence after a few years: these are all drawbacks that I have heard of. But all evidence for such things is anecdotal or hearsay. You are right to be cautious about extremely habitual methods.

I have not experienced any of these drawbacks myself. What I can say is that the regimen has sufficiently cleared my acne, at the cost of time, money, convenience, and many a pillowcase. Even if you were to tack on some additional negatives like prolonged symptoms, I would still pay the piper.

#5 Jekester

Jekester

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 210
    Likes: 4
About Me
  • Joined: 08-November 12

Posted 04 January 2013 - 03:17 AM

Dan should start collecting data on regimen followers, because you are correct. These questions do not have macro scale answers. Accelerated skin aging, potential prolongation of symptoms, and resurgence after a few years: these are all drawbacks that I have heard of. But all evidence for such things is anecdotal or hearsay. You are right to be cautious about extremely habitual methods.

I have not experienced any of these drawbacks myself. What I can say is that the regimen has sufficiently cleared my acne, at the cost of time, money, convenience, and many a pillowcase. Even if you were to tack on some additional negatives like prolonged symptoms, I would still pay the piper.


Okay, thank you for your answer! :) so chances are that it most likely wont affect anything?

#6 lorman

lorman

    Junior Member

  • Members
  • Posts & Likes
    Posts: 26
    Likes: 0
About Me
  • Joined: 01-May 12

Posted 05 January 2013 - 12:00 AM

Hi, I used the regimen for almost three years and it got rid of my moderate acne; however, I started breaking out a bit again towards the end of the third year and my skin became very sensitive, dry, dull, and discolored (I had dark shadows around my chin area), When I decided to quit using it, I experienced a horrific break out (a lot of people who've quit the Regimen after having been on it for an extended period have also experienced this). If you do decide to go on the Regimen and then decided to quit, don't just stop using it from one day to the next; instead, slowly wean yourself off of it. Good Luck!

#7 berserk

berserk

    Junior Member

  • Members
  • Posts & Likes
    Posts: 93
    Likes: 7
About Me
  • Joined: 24-March 10

Posted 05 January 2013 - 09:45 AM

here are mine

-bleached beard
-indentations that im getting from time to time (pitted scars, enlarged pores, weird shaped indentations from nothing-maybe skin cracked from dryness and caused it-but its permanent and not deep luckily)... never had that before, even when i had more acne, i think that dry skin is the real culrpit, moistruizers only camouflage things, dont get your hopes up
-thinned fragile skin
-few more things that i dont bother with

dunoo about dryness, some say its reversible but i had it even after week of two of no washing, and my skin is somewhat different unlike before 2 and a half years when i started using bp almost every night


but, i would rather live with that than try accutane cause it have impact on whole body, and i can skip using bp without too much consequences when i feel like it, i can live with few acne and can always use more bp when i need it, at least i can live with side effects for now even when they progressively get worse,im adapting to that, sometimes deeper scars and pores bother me expecially new ones if they came from nowhere, not even from acne, but i will get over it, i dont really have the kind of acne thats easy to let go, i have to take care of it

#8 dejaclairevoyant

dejaclairevoyant

    ~clean body, beautiful life~

  • Veteran Members
  • Posts & Likes
    Posts: 3,599
    Likes: 753
About Me
  • Joined: 02-October 04

Posted 06 January 2013 - 11:39 AM

Hi, I used the regimen for almost three years and it got rid of my moderate acne; however, I started breaking out a bit again towards the end of the third year and my skin became very sensitive, dry, dull, and discolored (I had dark shadows around my chin area), When I decided to quit using it, I experienced a horrific break out (a lot of people who've quit the Regimen after having been on it for an extended period have also experienced this). If you do decide to go on the Regimen and then decided to quit, don't just stop using it from one day to the next; instead, slowly wean yourself off of it. Good Luck!


I slowly weaned myself off it and it did no good. 1-2 months after I stopped using it completely, severe acne began returning. It's been over a year since I quit using it and have tried every natural method of healing possible. None of it worked and I still have severe acne.

The reason I went off it in the first place was the aging effects. They are very real. But the acne is destroying my skin too. I don't know what to do. :(

#9 lorman

lorman

    Junior Member

  • Members
  • Posts & Likes
    Posts: 26
    Likes: 0
About Me
  • Joined: 01-May 12

Posted 07 January 2013 - 06:27 PM


Hi, I used the regimen for almost three years and it got rid of my moderate acne; however, I started breaking out a bit again towards the end of the third year and my skin became very sensitive, dry, dull, and discolored (I had dark shadows around my chin area), When I decided to quit using it, I experienced a horrific break out (a lot of people who've quit the Regimen after having been on it for an extended period have also experienced this). If you do decide to go on the Regimen and then decided to quit, don't just stop using it from one day to the next; instead, slowly wean yourself off of it. Good Luck!


I slowly weaned myself off it and it did no good. 1-2 months after I stopped using it completely, severe acne began returning. It's been over a year since I quit using it and have tried every natural method of healing possible. None of it worked and I still have severe acne.

The reason I went off it in the first place was the aging effects. They are very real. But the acne is destroying my skin too. I don't know what to do. Posted Image


Oh, I'm so sorry it this didn't work for you. I thought that doing so might help people avoid the severe breakouts, but I guess not. Have you heard the of The Love Vitamin website? It's an awesome website that really helped me through my natural healing process. You might want to check it out.